| Post Reply | RetroFed Forum Forum Index » Bipolar Disorder |
| Author | Message | ||
|---|---|---|---|
|
lolola
lemmy.blahaj.zone
lolola@lemmy.blahaj.zone Joined: 2023-08-15 |
I started taking Abilify / aripiprazole just about a week ago and have had some very annoying side effects. I searched on Reddit and found people with similar experiences, but didn't find anything on Lemmy. For the sake of building up content here, I thought I'd share. My psychiatrist started me on 5 mg Abilify at bedtime. Within a couple days, I noticed these effects:
Just to clarify, I haven't been diagnosed with bipolar per se, but rather a mood disorder not otherwise specified. I get ups and downs, but I bounce between depression and irritability/agitation. Never had a manic episode. I'll also note that I started lamictal / lamotrigine at 150 mg twice a day at the same time I started Abilify, but I've been on increasing doses for months with none of these issues. I'm also on HRT but that's been going on for years. Thankfully, my psychiatrist gave me the go-ahead to stop taking the Abilify. Hopefully the negative effects go away soon. |
||
| 1 Original | |||
| Post Reply |
Back to top |